# SDR 2007UALA00834

- Difficulty date: March 17, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 64,510 hours, 10,475 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PRESSURE READS BELOW SERVICEABLE LIMIT.  REPLACED R1 DOOR SLIDE PER MM 25-66-01.  CAUSED BY SUSPECT SEAL LEAKAGE AT BOTTLE CONNECTION.
